# SDR DL764091282

- Difficulty date: July 27, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 31,740 hours, 9,227 cycles
- Engine: Ge CF680C2*
- Engine time: 25,197 hours, 6,249 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706386
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 25,197 hours, 6,249 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NR 1 ENG READING 5 QTS ON ARRIVAL LHR ENG REQUIRED 10 QTS, T/S IN PROGRESS.  NR 1 ENGINE LUBE AND SCAVENGE PUMP REMOVED AND REPLACED DUE HIGH OIL CONSUMPTION AND OIL LEAKS FOUND AROUND CORE AREA.  PIPING AND CONNECTIONS CHECKED FOR SECURITY.  ENGINE OIL SERVICED TO FULL.
